Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 516452, 7 pages
http://dx.doi.org/10.1155/2014/516452
Research Article

Some Existence Results of Positive Solution to Second-Order Boundary Value Problems

1School of Medicine and School of Science, Lishui University, Lishui, Zhejiang 323000, China
2School of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 4 February 2014; Accepted 16 March 2014; Published 20 May 2014

Academic Editor: Xinan Hao

Copyright © 2014 Shuhong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, vol. 436, Kluwer Academic, Dordrecht, The Netherlands, 1998. View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Boston, Mass, USA, 1999. View at MathSciNet
  3. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, San Diego, Calif, USA, 1988. View at MathSciNet
  4. R. I. Avery, J. Henderson, and D. R. Anderson, “Existence of a positive solution to a right focal boundary value problem,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, article 5, 6 pages, 2010. View at Google Scholar · View at MathSciNet
  5. J. Henderson and H. B. Thompson, “Existence of multiple solutions for second order boundary value problems,” Journal of Differential Equations, vol. 166, no. 2, pp. 443–454, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Cid, S. Heikkilä, and R. L. Pouso, “Uniqueness and existence results for ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 178–188, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Ehme, “Uniqueness and existence for perturbed focal boundary value problems,” Applied Mathematics Letters, vol. 18, no. 8, pp. 875–879, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Ehme and A. Lanz, “Uniqueness and existence for bounded boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 725–731, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. W. Ibrahim and S. Momani, “On the existence and uniqueness of solutions of a class of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Q. Kong, “Existence and nonexistence of solutions of second-order nonlinear boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 11, pp. 2635–2651, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Ma and Y. An, “Uniqueness of positive solutions of a class of O.D.E. with Robin boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 273–281, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Zhang and L. Liu, “Positive solutions of superlinear semipositone singular Dirichlet boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 525–537, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. Zhang, L. Liu, and Y. Wu, “Existence and uniqueness of solution to nonlinear boundary value problems with sign-changing Green's function,” Abstract and Applied Analysis, vol. 2013, Article ID 640183, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Zhong and X. Zhang, “The existence of multiple positive solutions for a class of semipositone Dirichlet boundary value problems,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 145–159, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. P. Sun, “Existence of monotone positive solutions for a second-order two-point boundary value problem,” Journal of Systems Science and Mathematical Sciences, vol. 30, no. 2, pp. 145–156, 2010. View at Google Scholar · View at MathSciNet
  16. R. I. Avery, D. R. Anderson, and R. J. Krueger, “An extension of the fixed point theorem of cone expansion and compression of functional type,” Communications on Applied Nonlinear Analysis, vol. 13, no. 1, pp. 15–26, 2006. View at Google Scholar · View at MathSciNet
  17. R. Avery, J. Henderson, and D. O'Regan, “Functional compression-expansion fixed point theorem,” Electronic Journal of Differential Equations, vol. 2008, article 22, 21 pages, 2008. View at Google Scholar · View at MathSciNet